数学研究通讯

2018, v.34(02) 97-105

[打印本页] [关闭]
本期目录 | 过刊浏览 | 高级检索

Normal Families of Holomorphic Functions Concerning Zero Numbers
Normal Families of Holomorphic Functions Concerning Zero Numbers

Yang Qi;

摘要(Abstract):

In this paper, we study the normal families related with a Hayman conjecture of higher derivative concerning zero numbers, and get one normal criteria.Our result improve some earlier related result.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation): The NSF(2016D01A059)of Xinjiang

作者(Author): Yang Qi;

Email:

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享